Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    orosco is offline Associate Member
    Join Date
    May 2005
    Posts
    216

    Is it possible..

    Is it possible to break out while taking clen ..I ask this because if your body temp increases wouldnt you sweat more making your skin that much more oily, which can cause minor break outs...

  2. #2
    boardhead's Avatar
    boardhead is offline Associate Member
    Join Date
    Mar 2005
    Location
    USA
    Posts
    257
    most definately..anything u intake will be secreted through your pores. i tend to break out slightly on my face when using clen because #1 body temp rises = sweat = zits.

    #2 it is a foreign chemical and everyone reacts differently

  3. #3
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    I have not read anything about clen producing acne. You will probably break out a little bit more because of the increased perspiration due to raised body temperature. I wouldn't worry about though. The same thing would happen if you increased the intensity of cardio sessions.

  4. #4
    Jsik98's Avatar
    Jsik98 is offline Member
    Join Date
    Jan 2004
    Location
    NY
    Posts
    649
    Right, it might make you break out due to the higher amounts of perspiration which you can easily combat with benzyl peroxide (no lower than 10%) face wash and some type of benzyl peroxide cream that stays on your face which will keep your pores from clogging throughout the day.

  5. #5
    Jsik98's Avatar
    Jsik98 is offline Member
    Join Date
    Jan 2004
    Location
    NY
    Posts
    649
    As for back and chest someone mentioned something very unusaul, but I;ve heard that it works well.........deoderant. You can rub clear deoderant on your back and chest to prevent breakouts! I suppose you could rub white deoderant on as well, but you might look a little funny!

  6. #6
    Join Date
    Jun 2004
    Location
    strong island, NY
    Posts
    579
    the acne can also be caused by increased anxiety, a side effect of clen .

  7. #7
    orosco is offline Associate Member
    Join Date
    May 2005
    Posts
    216
    I had to ask because im breaking out here and there and im only on 40mg avar.Doesnt make much sense at all..I am tkaing clen though and wondered if that could be a culprit. Cause if i was going to break out on avar i dont think it would happen during cycle but during PCT if anything..Guess im going to have to give the good ole clean diet a try and see what happens...I bet this heat wave isnt helping

  8. #8
    boardhead's Avatar
    boardhead is offline Associate Member
    Join Date
    Mar 2005
    Location
    USA
    Posts
    257
    i have read that acne on var is very common.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •